# SDR CA020624006

- Difficulty date: June 13, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 45,047 hours
- Engine: Allsn 501D13D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Part number: 13053WN
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)   DURING CLIMBOUT, THE FLIGHT ATTENDANT HAD INFORMED THE CAPTAIN THAT SMOKE WAS EMITTING FROM AN OVERHEAD ISLE LIGHT (NUMBERS 3 AND 4) IN ROWS 4 AND 5. THE OVERHEAD LIGHT SWITCH HAD ALREADY BEEN PLACED IN THE OFF POSITON AT THIS POINT. WHEN THE FLIGHT ATTENDANT WENT TO DISABLE THE CIRCUIT BREAKER, IT WAS FOUND OPENED.
